# SDR DALA2018050102989

- Difficulty date: April 28, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR LWR GATE PUSH ROD FOR GIRT BAR CRANK IS CORRODED. REMOVED AND REPLACED L-4 DOOR LOWER GATE GIRT BAR PUSH ROD IAW SRM -51-40-02 ADJUSTMENT/OPS CHECK TO BE PERFORMED ON AMDS 2040-0057-4L.
